# SDR DALA2016111708905

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 43,775 hours, 20,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS BETWEEN FR 24A TO FR 26 AND BETWEEN STR 43R TO STR 41L ON FWD GOGO ATG ANTENNA AROUND AREA AT LOWER FUSELAGE .
